# SDR AALA201905069024

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 23,896 hours, 9,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12999
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PRIOR TO PUSH, THE 1L DOOR WAS OPENED AND THE SLIDE INADVERTENTLY FELL FROM THE HOUSING AND DID NOT DEPLOY. MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE IAW CARD 08L22125001.
